advertisement
Reply
 
Thread Tools Display Modes
Old 01-30-2021, 07:52 AM   #1
maisina
Junior Member
maisina has no updates.
 
Member Since: Oct 2018
Location: Ireland
Posts: 13
2 yr Member
14 hugs
given
Default NAC causes weight loss?

Hi, I'm wondering if anybody else had taken NAC (N-Acetyl Cysteine) for a few weeks, and noticed weight loss?

I have been taking it more days than not for the last month or so. The last three weeks I lost three kg in body weight. I do have anxiety, so that may be part of it. But I've been in the current anxiety phase since the summer, and just had the weight loss since January.

I am on remeron since the summer, which is meant to help put on weight. That didn't happen, which was fine. But I didn't want to lose weight as I'm quite slim already.
maisina is offline   Reply With QuoteReply With Quote

advertisement
Old 01-30-2021, 07:53 AM   #2
maisina
Junior Member
maisina has no updates.
 
Member Since: Oct 2018
Location: Ireland
Posts: 13
2 yr Member
14 hugs
given
Default Re: NAC causes weight loss?

I should add that I take about 2000mg a day.
maisina is offline   Reply With QuoteReply With Quote
Old 02-14-2021, 12:44 AM   #3
neverending
Member
neverending has no updates.
 
Member Since: Aug 2015
Location: Florida
Posts: 300
5 yr Member
Default Re: NAC causes weight loss?

I have been taking NAC for quite a few years now. It hasn't helped at all for me to lose weight. I've gained more seroquel weight actually. Although I do take a smaller dose than you. Mostly because it is expensive and I take less than my doctor recommends.
neverending is offline   Reply With QuoteReply With Quote
Old 02-14-2021, 04:40 PM   #4
BethRags
~remember to breathe~
 
BethRags's Avatar
BethRags is practicing healthy breathing for brain, mind, body, spirit.
 
Member Since: Jul 2019
Location: Downtown California
Posts: 7,771 (SuperPoster!)
1 yr Member
9,346 hugs
given
PC PoohBah!
Default Re: NAC causes weight loss?

In my experience, while on Seroquel nothing can make you lose weight (except maybe starving yourself).
__________________
-Beth






BethRags is online now   Reply With QuoteReply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off



All times are GMT -5. The time now is 02:29 PM.

Powered by vBulletin® — Copyright © 2000 - 2021, Jelsoft Enterprises Ltd.



 

My Support Forums

My Support Forums is the online community that was originally begun on Psych Central in 2001. It now runs as an independent community, overseen by a group of volunteers & Dr. John Grohol.

 

Helplines and Lifelines

The material on this site is for informational purposes only, and is not a substitute for medical advice, diagnosis or treatment provided by a qualified health care provider.

Always consult your doctor or mental health professional before trying anything you read here.